Permanent URL to this publication: http://dx.doi.org/10.5167/uzh-22077
Cattaneo, A S; Felder, G (2000). A path integral approach to the Kontsevich quantization formula. Communications in Mathematical Physics, 212(3):591-611.
View at publisher
We give a quantum field theory interpretation of Kontsevich's deformation quantization formula for Poisson manifolds. We show that it is given by the perturbative expansion of the path integral of a simple topological bosonic open string theory. Its Batalin–Vilkovisky quantization yields a superconformal field theory. The associativity of the star product, and more generally the formality conjecture can then be understood by field theory methods. As an application, we compute the center of the deformed algebra in terms of the center of the Poisson algebra.
24 downloads since deposited on 27 Jan 2010
3 downloads since 12 months
|Item Type:||Journal Article, refereed, original work|
|Communities & Collections:||07 Faculty of Science > Institute of Mathematics|
|Dewey Decimal Classification:||510 Mathematics|
|Deposited On:||27 Jan 2010 12:16|
|Last Modified:||27 Nov 2013 23:51|
Users (please log in): suggest update or correction for this item
Repository Staff Only: item control page